It is currently Mon Aug 21, 2017 1:53 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Sat Jul 30, 2011 11:21 pm 
Offline
Average Poster
Average Poster

Joined: Thu Jul 29, 2010 4:06 pm
Posts: 18
HEY EVERYONE!!! i like yelling. i havnt been here in forever... last time i was here I'm sure i was all panicked by starting suboxone and since (SPOILER) things went awesome for me i havnt been back. i really don't know what to say other than i have a great doctor and everything has been going very well for me. i was taking pills for about a year and then switched to heroin for a year or so... yadda yadda. i had all the same information everyone had when i started such as you have to be in full withdrawal and such. i don't know how or if i am lucky but i sat at home for two days with my bottle of suboxone pills in front of me and had NO WITHDRAWALS at all. my doctor was even awesome enough to give me sleeping pills which of course helped a lot with going to sleep those first few weeks. anyway... like i said, no withdrawal at all. after two days i took my first suboxone just to get things going and have been taking it ever since. no craving. no withdrawals. no nothing. seriously... nothing at all since i started taking my suboxone. a friend that got clean around the same time as me said i should have tried to push off taking the subs as long as i could, maybe i would never had to even take them... but, i didn't want to push my luck. a full 48 hours with nothing and no withdrawal was enough to make me smile. anyway, i have of course tapered down since i started and am now prescribed the film version of suboxone (kinda like a listerine strip) and i fold that in half, then in half again, and again and take a tiny itty bitty square of my sub film at this point. i have begun skipping days and such to fully get away from the drug all together. btw, yes i know a year is a long time but my dr left things up to me as to when and how i would start and handle my taper... so, yeah... like i said, things have been awesome. no complaint. and i hope everyone here is doing as well with their treatment.

for the new people... i know the shit scary. it is. but I'm telling you that i feel great at one year clean. i still smoke pot but that is another thing my DR has no problems with. i don't smoke like did in high school but i still get a few rips in every couple of days or at least once a week. i know some people have a problem with taking a "light drug" like pot and wanting to do the hard stuff again, but, like i have been saying i don't have these problem. i don't know if it is because i only shot up maybe three times the hole time i was using so things were easier? idk.. i honestly don't. what i do know is it does work and this website/message board was very helpful in the beginning stages of dealing with my addiction. so seriously... its ok to get scared. its ok to ask questions. its ok to bitch and complain and bother people... for awhile anyway haha. but if you are thinking about starting your subs do it. have someone there with you while you are waiting for your withdrawal. my mom sat with me for two days... maybe the comfort of knowing she was right there made things easier for me as well. like i said i don't know. but really... do what is right for you. heroin... pills... shit is no good. always worrying about cash or your dealer having shit... the pharmacy always has the subs for me. anyway, i am rambling way to much at this point. i just wanted to say that things are really well for me and IT CAN WORK FOR YOU!!!!

:)
ps. i am not bragging or anything... i know i sound very upbeat about it all and if you are trying to start things off you feel the total opposite... at first you will. scarred. worried. all that... you may even convince yourself you are having withdrawals and you're not. just stay calm and breath. the one thing i think i learned the most is that OPIATE ADDICTION IS VERY VERY VERY MENTAL. meaning, for me anyway, a lot of it was all in my head. i would get sick and then as soon as i knew i was going to get some dope i felt fine like i could have waited even longer. the panic and constant thinking about it makes things worse. try to keep busy and take your mind off things. subs saved me from horror. true horror. i hated who i was and what i had to do to get my drugs. ok... thats it for now i think. unless i think of something else. haha. like said, you may be getting an upbeat (happy) tone from me... because i am. and you will be too. trust in it!


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jul 31, 2011 12:41 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi there Robbotsays! How cool that you came back to say "hi" and post an update for us. Thanks for that. I'm glad to hear you've done well on suboxone and have been happy with your treatment. Lots of people wean all the way down into the micrograms before jumping. The idea is to get as low as possible to minimize acute and post-acute withdrawals. Good luck to you and thanks again for the update. :)

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jul 31, 2011 2:39 am 
Offline
Average Poster
Average Poster

Joined: Thu Jul 29, 2010 4:06 pm
Posts: 18
i am trying to get down to as low of a dosage as possible before i do make the jump... like i said, i have started to skip a day in-between taking what i guess would be 1mg... ? ...but how could i go any lower? like i said, i fold my strip in half, then half again and then in half again... i don't think i could make it any smaller. hahha.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Jul 31, 2011 3:04 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
People get really creative with the strips and even using the tablets to do liquid tapers to get down to doses in the microgram range. For them, they don't taper and jump off, they more like STEP off. I hear exacto knives and tweezers work well to cut the strips in small pieces. If you jump at 1 mg, you may still feel it. But if you spend some more time and get down below .50 or even .25, chances are you'll have less discomfort when you do stop altogether.

When it comes to stopping medications that cause withdrawals symptoms, I see it this way, you can't stop taking them like you would rip off a band-aid, nope, you have to remove it gently, one millimeter at a time so you can barely feel a thing. Same idea when weaning off. You want to remove the medication so slowly and so little at a time that the brain and the receptors barely notice it. If it barely notices it, it won't react in a negative, sometimes violent way. At least that's how I see it.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jul 31, 2011 4:56 pm 
Offline
Average Poster
Average Poster

Joined: Thu Jul 29, 2010 4:06 pm
Posts: 18
awesome.... good way to look at it. ill have to go out and get a knife to cut these bitches up smaller. i mean, what you are saying makes sense and yea, i do feel it a little when i skip my days but mostly towards the end and i just remember to breath and know it probably all in my head. 20 minutes feels like and hour but once that 20 minutes is over and i feel normal again i can't believe i was freaking out for only 20 minutes. thats nothing to have to deal with something. haha


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group